# SDR GTIA2020031635100

- Difficulty date: March 16, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 16,831 hours, 7,404 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON DESCENT QRM COMPLIED WITH AND PACK 1 TURNED OFF-PERFORMED ENG RUNNS ON #1 AND #2 ENGINES IAW AM 71-00-00. FOUND PACK #1 WITH ODOR. PERFORMED IAW AMM 21-63-00.
